# SDR GLBA200812161

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,415 hours, 26,041 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT NR 5148  PILOTS REPORTED THE RT MLG WOULD NOT RETRACT UPON TAKEOFF CLIMB.  UPON GEAR RETRACTION THE PILOTS REPORTED THE RIGHT MAIN RED LIGHTS ON SYSTEMS A & B STAYED ILLUMINATED. PILOTS TRIED CYCLING THE GEAR A COUPLE OF TIMES WITH THE SAME RESULT.  MX SERVICED HYD FLUID IAW MM 12-13. SWUNG GEAR NINE TIMES, HEATED HYDROPACKS, REMOVED DE-ICE FLUID, CLEANED GEAR, CLEANED GEAR DOORS. ALL OPS CHECKED GOOD AND SUBSEQUENT OPS CHECK FLT SATISFACTORY. MX R & R RT MLG ACTUATOR PER EMB-120 MM 32-52. OPS CHECK GOOD.
